Please use this identifier to cite or link to this item:
|Title:||Generalized Topological Transition Matrix|
Generalized topological transition matrix
Rezende, K. A. de
Vieira, E. R.
|Abstract:||This article represents a major step in the unification of the theory of algebraic, topological and singular transition matrices by introducing a definition which is a generalization that encompasses all of the previous three. When this more general transition matrix satisfies the additional requirement that it covers flow-defined Conley-index isomorphisms, one proves algebraic and connection-existence properties. These general transition matrices with this covering property are referred to as generalized topological transition matrices and are used to consider connecting orbits of Morse-Smale flows without periodic orbits, as well as those in a continuation associated to a dynamical spectral sequence.|
This article represents a major step in the unification of the theory of algebraic, topological and singular transition matrices by introducing a definition which is a generalization that encompasses all of the previous three. When this more general trans
Sequências espectrais (Matemática)
Morse, Teoria de
Conley, Índice de
Matriz de conexão
|Editor:||Universidade Nicolau Copérnico|
|Citation:||Topological Methods In Nonlinear Analysis. Juliusz Schauder Ctr Nonlinear Studies, v. 48, p. 183 - 212, 2016.|
|Appears in Collections:||IMECC - Artigos e Outros Documentos|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.